U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 40-year-old male asked:

i started taking lexapro (escitalopram) recently, i have itching and have itchy spots on my ankles it's calmed down a bit with cortizone. anxiety or med to blame?

1 doctor answer1 doctor weighed in
Dr. Nicole Touchet
Family Medicine 30 years experience
Difficult to know: It is difficult to know if the skin condition is related. If it persists you should be seen by your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.